Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with heart beat abnormalities, high BP, increased weakness, heaviness in chest, on medications. Further treatment required?

hello I am from nepal, age 36, suffering from heart beat abnormalities and high blood pressure . i feel weak even with regular diet . i am a trekking guide. does the high altitude effect me if I go such places? I have to go up to 5000 meter. i am using atenol 50 and losap 50 regularly. i feel something heavy in my chest always. do i need further medical assistance? what an i do if urgently i become serious?
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You have hogh blood pressure, your occupation is trekking guide, If you feel heavyness in the chest it may have cardiac or Lungs problem,for wich you should get a ECG done as soon as possible and if it is normal,may be you get a narrowing of airways that is asthma like for which Atenelol 50 mg may not be suitable drug.Even Pulmonary function test may be done to know the bronchospasm.Also at high altitude Oxygen is less may cause chest tightness it would also be advisable to check Haemoglobin level are you Anaemic?
Go for medical check up once cause is known you will be alright soon but continue to take your BP medicine keep BP to 130/80 mm of hg level. decrease salt in diet.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor